# SDR SIMA6270041S

- Difficulty date: January 4, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N627
- Make and model: Emb EMB-145LR
- Aircraft serial: 145121
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 14531063419
- Condition: Failed
- Location: Hydraulic System
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DFW - FLT 3653 - NR 1 HYDRAULIC SYSTEM FAILURE AIRCRAFT RETURNED TO DFW WITHOUT INCIDENT.  RAI PRESSURE LINE AND SERVICED HYDRAULIC FLUID IAW 29-10-00.  (M)
